website


PARACETAMOL STADA 125 mg suppository, paracetamol suppository

STADA Consumer Health Deutschland GmbH

Sale price £21.40 Regular price £30.00

Tax included. Shipping calculated at checkout.

Paracetamol STADA ® 125 mg suppository

Pack size:10 pc Dosage form:Suppositories

Active ingredient: Paracetamol.

125 mg: For children weighing 7 to 12 kg (age: 6 months to 2 years).

For the symptomatic treatment of mild to moderately severe pain such as headache, toothache, menstrual pain and / or fever.
Note: Do not use for longer than 3 days without consulting your doctor or dentist. The maximum dose per day must not be exceeded under any circumstances. Please follow the dosage instructions.

For paracetamol suppository information on risks and side effects, please read the package insert and ask your doctor or pharmacist.

STADApharm GmbH, Stadastraße 2-18, 61118 Bad Vilbel

paracetamol suppository, Paracetamol STADA ®

For mild to moderately severe pain.

• Has an antipyretic effect
• Suitable for children from 6 months of age


Paracetamol STADA - for fever and pain Paracetamol STADA has an analgesic and antipyretic effect. It is used to treat mild to moderate pain such as headache, toothache, period pain, and / or fever.

Paracetamol STADA 125 mg suppositories are suitable for children from 6 months. In addition to the suppositories, tablets or juice are also available.

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!